# SDR SWAA2022020456550

- Difficulty date: December 28, 2021
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; 17' AFT OF FWD EDGE;I/B OF I/B FASTENER ROW. CRACK LENGTH 1'. ; CRACK FOND AT RT HORIZONTAL STAILIZER LOWER SKIN STAB STA 193.90; 17' AFT OF FWD EDGE;IB OF IB FASTENER ROW. CRACK LENGTH 1'. / [01] REMOVED PAINT WITH STRIPER FOR ACCESS TO REPAIR IAW B 737-7 AMM 51-21-11-150-801; [02] REMOVED DAMAGED AREA AT R/H HORIZONTAL STAB SKIN STA 193.90 .PENDING NDT IAW B737 SRM55-10-01-2R-11 REPAIR 11.] FABRICATED DOUBLER AND FILLER .MATERIAL USED 2024 T-3 0.080 ALUMINUM CLAP AND 0.063 2024 T3 ALUMINUM CLAP AND LOCATED AND DRILLED DOUBLER AND FILLER IAW B737 SRM 55-10-01-2R-11 REPAIR 11.; [07] CORRECTION STEP #5 USED TOOL #172329.; [08] VERIFIED 1 AND 2; [09] CORRECTION: VERIFIED CUT EDGES OF INITIAL PARTS HAVE SURFACE SMOOTHNESS 63 MICRO INCHES RA AND CUT EDGES OF REPAIR PARTS HAVE SURFACE SMOOTHNESS OF 125 MICRO INCHES IAW SRM 55-10-01-11-REPAIR 11.; [10] VERIFIED 6 AND 9. OK TO TREAT AND PRIME; [11] TREATED AND PRIMED REPAIR AND AREA AT RT HORIZONTAL STAB LOWER SKIN STA 193.90 17' AFT OF FWD EDGE I/B IAW AMM 51-00-58-201. AND AMM51-21-72-370-802.; [12] MIXED 0870B002BM SEALANT 10;00PM 01/07/2022 SQUEEZED OUT BY TIME 12;00 01/02/22.; [13] LATE ENTRY: OK TO INSTALL; [14] INSTALLED REPAIR AT R/H HORIZONTAL STAB LOWER SKIN STA 193.90 17' AFT OF FWD EDGE ;I/B OF I/B FASTENERS IAW B 737 SRM 5555-10-01-2R 11 REPAIR 11.;RESTORED TOP COAT ON AREA L/H LOWER SKIN HORIZONTAL STAB REPAIR IAW B737 AMM51-21-73-370-803.
